Posts Tagged ‘Drug overdose’

  • Acetaminophen Overdoses Called “Serious Public Health Threat”

    Two new studies point to the danger of taking too much acetaminophen, a widely used over-the-counter pain reliever. Both studies conclude that improved labeling and education are needed to prevent acetaminophen overdoses, which one researcher calls a “serious public health…

    Read More >
  • FDA Warns Painkiller May Have Too Much Hydromorphone

    The U.S. Food and Drug Administration is warning doctors and chronic pain sufferers on its website that a powerful painkiller injection cartridge manufactured by Hospira, Inc. may contain more Hydromorphone than the 1 milliliter dose printed on its label. Hospira…

    Read More >
  • Small Overdoses of Tylenol Can Be Deadly

    Taking too much Tylenol or acetaminophen over several days can have dangerous side effects and may even cause a fatal overdose, according to a recent study. Over 50 million people in the U.S. use acetaminophen each week to treat a…

    Read More >
140 queries. 0.445 seconds.